# SDR ASOA96032

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120234
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Contl
- Condition: Roll Right
- Location: Lt/Rt Wings
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 7259 - OUTBOUND ATL-BQK, CAPTAIN EXPERIENCED A STRONG RIGHT ROLL TENDENCY IN THE AILERONS WITH AUTOPILOT OFF.  CREW ELECTED TO RETURN TO ATL AND REQUESTED EQUIPMENT TO MEET THE AIRCRAFT.  LANDING WAS MADE SAFELY IN ATL WITHOUT FURTHER INCIDENT.  EXTENSIVE TROUBLESHOOTING AND OPERATIONAL CHECKS WERE GOOD, THE PROBLEM COULD NOT BE DUPLICATED.  A TEST FLIGHT WAS REQUESTED TO CHECK THE AILERON AND AUTOPILOT SYSTEMS AND WAS COMPLETED SATISFACTORILY.  (M)
